# SDR CALA2013101592064

- Difficulty date: October 12, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 49,369 hours, 5,939 cycles
- Engine: Pwa PW40903
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH TRIM ELECTRIC INOPERATIVE ON BOTH CAPTAINS & FIRST OFFICERS YOLKS IN NOSE DOWN DIRECTION.  ALTERNATE PITCH TRIM OPERATED NORMALLY & INDICATED NORMALLY ON STAB TRIM INDICATOR.  R & R CAPTAINS PITCH TRIM SWITCH IAW AMM, OPERATIONS GOOD.
